MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gastroenterology · 1984

Toxic megacolon associated with methotrexate therapy.

Atherton L D, Leib E S, Kaye M D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe the case of a patient with psoriasis who developed severe colitis, with toxic megacolon, after a course of treatment with methotrexate. The duration of her colitis, which was eventually resolved by using conservative measures, was far greater than that of other drug-related complications, which included bone marrow depression, jaundice, and renal failure. The literature pertaining to this rare manifestation of methotrexate toxicity is reviewed. A prolonged illness and relative sparing of the distal colon appear to be characteristic of this form of colitis.

Для цитирования: Atherton L D, Leib E S, Kaye M D. Toxic megacolon associated with methotrexate therapy.. Gastroenterology. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.